Journal article icon

Journal article

Almost periodicity of mild solutions of inhomogeneous periodic cauchy problems

Abstract:

We consider a mild solution u of a well-posed, inhomogeneous, Cauchy problem, u(t)=A(t)u(t)+f(t), on a Banach space X, where A(·) is periodic. For a problem on R+, we show that u is asymptotically almost periodic if f is asymptotically almost periodic, u is bounded, uniformly continuous and totally ergodic, and the spectrum of the monodromy operator V contains only countably many points of the unit circle. For a problem on R, we show that a bounded, uniformly continuous solution u is almost p...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1006/jdeq.1998.3610

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
JOURNAL OF DIFFERENTIAL EQUATIONS Journal website
Volume:
156
Issue:
2
Pages:
309-327
Publication date:
1999-08-10
DOI:
ISSN:
0022-0396
Source identifiers:
3348
Language:
English
Keywords:
UUID:
uuid:08c5433d-3c69-4060-80e9-9c0f1c7c4e31
Local pid:
pubs:3348
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP